# SDR HALA0600615

- Difficulty date: July 1, 2006
- Submitted: August 23, 2006
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767-300
- Aircraft serial: 23278
- Aircraft time: 59,926 hours, 29,210 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 1197
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM WORN AT NUTPLATE HOLES STA 1197 RBL 35 - 53.  BLENDED DAMAGE AT NUTPLATE HOLES IAW SRM 51-40-02.  BLENDED HOLE AT RBL 35 IN AN AREA OF .08" BY .09 BY .073".  REMOVED .012", IN LIMITS, BLENDED HOLE AT RBL 40 IN AN AREA OF .95" BY .70" BY .077".  REMOVED .008" IN LIMITS.  BLENDED HOLE AT RBL 45 IN AN AREA OF 1.2" BY .82" BY 057".  REMOVED .028", ORIGINAL THICKNESS OF MATERIAL .085" OUT OF LIMITS IAW SRM 53-00-51.  REMOVED DAMAGE IAW SRM 53-00-51.  FAB`D 4 SHIMS (2EA) FROM 7075T6.063" LOT 698385.  FAB`D -1 ANGLE FROM 7075T6 LOT NR 665414.  FAB`D -2 STRAPS FROM 7075T6 .063" LOT NR 557970 IAW SRM 53-00-51.  ALODINED REPAIRED PARTS IAW MM 51-21-04, PRIMED REPAIRED PARTS IAW MM 51-21-10, PAINTED REPAIRED PAR
